# SDR UALA2013042202789

- Difficulty date: April 21, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 80,467 hours, 23,220 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Dim
- Location: Seat Row 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INTENSITY LOW, ADJACENT TO SEAT ROW 23.   REPLACED EMERGENCY LIGHT.  OPS CHECKED GOOD.
